A class of (0)-idempotent-free transformation semigroups

Abdullahi Umar

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)74-78
Number of pages5
JournalSemigroup Forum
Volume59
Issue number1
Publication statusPublished - Jul 1999

Fingerprint

Transformation Semigroups
Free Semigroup
Idempotent
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A class of (0)-idempotent-free transformation semigroups. / Umar, Abdullahi.

In: Semigroup Forum, Vol. 59, No. 1, 07.1999, p. 74-78.

Research output: Contribution to journalArticle

Umar, Abdullahi. / A class of (0)-idempotent-free transformation semigroups. In: Semigroup Forum. 1999 ; Vol. 59, No. 1. pp. 74-78.
@article{0337a36732c54d238c6e97e0bfb8d9c9,
title = "A class of (0)-idempotent-free transformation semigroups",
author = "Abdullahi Umar",
year = "1999",
month = "7",
language = "English",
volume = "59",
pages = "74--78",
journal = "Semigroup Forum",
issn = "0037-1912",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - A class of (0)-idempotent-free transformation semigroups

AU - Umar, Abdullahi

PY - 1999/7

Y1 - 1999/7

UR - http://www.scopus.com/inward/record.url?scp=0043265673&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043265673&partnerID=8YFLogxK

M3 - Article

VL - 59

SP - 74

EP - 78

JO - Semigroup Forum

JF - Semigroup Forum

SN - 0037-1912

IS - 1

ER -